MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35C; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35C; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515004
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
For your information.We have received the following deviation linked to item no: 515004 bd phaseal injector luer lock n35c (agreement: (b)(4).Case type: deviation - incident, case number: (b)(4), event date: 2025-04-01, event title: cytostatic spillage, event category: patient safety.Course of events: patient notices that the coupling has released during ongoing cytostatics (ifosfamide).The hose has been unscrewed from the phaseal injector.Additional information: the products were discarded as they were chemotherapy contaminated.We have had problems with several of these and their connection, not related to the person who connected them as there have been many different despite the errors.Was patient or user harmed? no, no patient or user was harmed.Could you please provide the lot number of the defective product? not available, products were disposed since they were contaminated with cytostatic.Can you confirm if leak occurred? the connection between injector and infusion set failed, products disconnected causing cytostatic spill.Which product disconnected from the injector? the injector was connected to an infusion set from b.Braun artnr.(b)(4).
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LUER LOCK N35C
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21856168
Report Number3003152976-2025-00148
Device Sequence Number18114864
Product Code ONB
UDI-Device Identifier00382905150043
UDI-Public(01)00382905150043
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515004
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown